# SDR 9900739763

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED DURING CRUISE FLIGHT AT 29,000 FEET.  CABIN ALTITUDE ROSE TO 17,000 FEET AND OXYGEN MASKS WERE DEPLOYED THROUGHOUT THE CABIN.  CREW EXECUTED EMERGENCY DESCENT TO 11,000 FEET.  FLIGHT WAS DIVERTED TO CRW AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO ATL FOR REPAIRS.  MAINTENANCE REPLACED CABIN PRESSURE AMPLIFIER, OUTFLOW VALVE, AND RADIO RACK VENTURI VALVE.  OPERATIONAL CHECK NORMAL.
